# SDR C2XA08RI036

- Difficulty date: March 3, 2008
- Submitted: March 24, 2008
- Operation: Air carrier
- Aircraft: N14933
- Make and model: Emb EMB-145EP
- Aircraft serial: 145018
- Aircraft time: 22,205 hours, 20,299 cycles
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Uplock
- Part number: 23092900001
- Part serial: 316
- Condition: Defective
- Location: Lt Mlg
- Part time: 20,306 hours, 17,665 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

FLIGHT 2400 - EWR - CREW REPORTED NOSE LANDING GEAR MADE CONTINUOUS BANGING SOUND AFTER RETRACTION.  CREW DIVERTED FLIGHT TO EWR AND LANDED AIRCRAFT UNEVENTFULLY.  EWR MX REMOVED AND REPLACED LEFT MAIN GEAR UPLOCK BOX AND PERFORMED OPERATIONAL CHECK SUCCESSFULLY.  AIRCRAFT WAS APPROVED TO RETURN TO SERVICE.
